# SDR QXEA200501198

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,495 hours, 10,009 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMR FLIGHT 2359:  NR 1 BLEED HOT CAUTION LIGHT CAME ON DURING TAXI. MAINTENANCE C/W FIM TASK Q400 36-20-00-810-801 AND C/W OPS TEST BLEED AIR SYSTEM PER Q400 AMM 36-11-00-710-802. NO DEFECTS NOTED. OK TO CONTINUE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
